# SDR DALA13008259244

- Difficulty date: February 11, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 30,391 hours, 27,907 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Misinstalled
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT TAILCONE SLIDE HARNESS ASSY INSTALLED INCORRECTLY.  INSTALLED TAILCONE SLIDE HARNESS ASSY CORRECTLY IAW AMDS 2500-4332.
